# SDR SWIA202161680

- Difficulty date: August 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL CORRODED BOTH ON TOP AND BOTTOM OF SILL BETWEEN FS349 TO FS364.    (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED LH FLOOR SILL BETWEEN FS349 TO FS364 IAW MHIRJ REO 601R-53-21-3479 REV -- DATED 2021-08-31 AND SKYCARD 51-900-1003-SKY NO WEIGHT CHANGE REF ATTACHED FORM 337 AND CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
